Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 2, Pages 331-340
http://dx.doi.org/10.1155/S0161171298000453

Stability problem of some nonlinear difference equations

Department of Mathematics, Faculty of Science, Cairo University, Giza 12211, Egypt

Received 10 July 1996

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alaa E. Hamza and M. A. El-Sayed, “Stability problem of some nonlinear difference equations,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 2, pp. 331-340, 1998. doi:10.1155/S0161171298000453